Almost periodic type solutions : to integro-differential-difference equations

Bibliographic Information

Almost periodic type solutions : to integro-differential-difference equations

Marko Kostić

(De Gruyter studies in mathematics, volume 101)

De Gruyter, [2025]

Available at  / 8 libraries

Search this Book/Journal

Note

Content Type: text (ncrcontent), Media Type: unmediated (ncrmedia), Carrier Type: volume (ncrcarrier)

Includes bibliographical references and index

Related Books: 1-1 of 1

Details

  • NCID
    BD11245592
  • ISBN
    • 9783111687285
  • Country Code
    gw
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Berlin
  • Pages/Volumes
    xiv, 582 pages
  • Size
    25 cm
  • Classification
  • Subject Headings
  • Parent Bibliography ID
Page Top